# SDR QXEA2009013000055

- Difficulty date: January 27, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,843 hours, 13,376 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85517022001
- Condition: Failed
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - DEICE PRESS CAUTION LIGHT ILLUMINATED IN FAST, SLOW AND MANUAL.  LEFT INBOARD TAIL BOOT LIGHT TOOK 5+ SECONDS TO ILLUMINATE, BUT EVENTUALLY WOULD ILLUMINATE FOR A SPLIT SECOND.  ALL OTHER BOOTS OPERATED NORMALLY PRESSURE WAS GOOD FOR ALL CYCLES.  DIVERTED TO BOI, ACCOMPLISHED A UNEVENTFUL LANDING.  C/W FIM TASK 30-10-00-810-801, NO CURRENT FAULTS IN CDS.  INSPECTED LT INBD HORIZONTAL STAB BOOT FOUND BOOT NEEDING REPLACEMENT.  REMOVED AND REPLACED LT INBD HORIZONTAL STAB BOOT IAW Q400 AMM TASK'S 55-13-00-000-801 AND TASKS 55-13-00-400-801.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
